# SDR ASAA2015091913092

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 31,143 hours, 9,353 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP, ACFT GROUNDED.  QRH PROCEDURES FOLLOWED.  NORMAL OPS RESTORED.
